Alert archive / Kentucky / Tornado Warnings in 2013
Tornado Warning 14, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jan 30, 2013, 6:22 AM EST for Garrard County, Madison County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 6:22 AM EST (11:22 UTC)
- Expired
- Jan 30, 2013, 6:50 AM EST
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Garrard County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 6:33 AM EST | TSTM WND DMG | 5 W Richmond, KY | PORTIONS OF A BARN ROOF BLOWN OFF ALONG WITH SEVERAL DOWNED TREES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 4:35 AM EST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845
WFUS53 KLMK 301122
TORLMK
KYC079-151-301150-
/O.NEW.KLMK.TO.W.0014.130130T1122Z-130130T1150Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
622 AM EST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 650 AM EST...
* AT 617 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR THREE FORKS...MOVING EAST AT 60 MPH.
* THIS TORNADIC STORM WILL ALSO IMPACT...
RICHMOND...
RUTHTON AND CROW VALLEY...
ARLINGTON AND CALEAST...
HILLCREST AND REEDS CROSSING...
COLLEGE HILL AND UNION CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3772 8409 3762 8449 3774 8466 3776 8460
3775 8461 3775 8459 3773 8457 3777 8454
3779 8449 3788 8418 3780 8407 3778 8410
3777 8408 3775 8407
TIME...MOT...LOC 1122Z 251DEG 52KT 3767 8456
$$
EER1 follow-up statement
193
WWUS53 KLMK 301139
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
639 AM EST WED JAN 30 2013
KYC079-301149-
/O.CAN.KLMK.TO.W.0014.000000T0000Z-130130T1150Z/
GARRARD KY-
639 AM EST WED JAN 30 2013
...THE TORNADO WARNING FOR NORTHERN GARRARD COUNTY IS CANCELLED...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3773 8409 3772 8409 3764 8442 3766 8444
3774 8445 3781 8444 3788 8418 3786 8416
3782 8409 3780 8407 3778 8410 3776 8408
3774 8407
TIME...MOT...LOC 1139Z 251DEG 52KT 3775 8426
$$
KYC151-301150-
/O.CON.KLMK.TO.W.0014.000000T0000Z-130130T1150Z/
MADISON KY-
639 AM EST WED JAN 30 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 650 AM EST FOR NORTHERN
MADISON COUNTY...
AT 635 AM EST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS DANGEROUS STORM WAS
LOCATED NEAR CALEAST...MOVING EAST AT 60 MPH.
* THIS DANGEROUS STORM WILL ALSO IMPACT...
RICHMOND...
COLLEGE HILL AND MOBERLY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3773 8409 3772 8409 3764 8442 3766 8444
3774 8445 3781 8444 3788 8418 3786 8416
3782 8409 3780 8407 3778 8410 3776 8408
3774 8407
TIME...MOT...LOC 1139Z 251DEG 52KT 3775 8426
$$
EERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jan 30, 6:17 AM EST, 5 minutes earlier.
Area forecast discussion, Jan 30, 6:17 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 AM EST WED JAN 30 2013
...Updated Aviation Discussion...
.Mesoscale Forecast Update...
Issued at 540 AM EST Wed Jan 30 2013
QLCS squall line continues to move eastward through central Kentucky
this morning. Line is continuing to move east at 35-40 knots and
will be affecting the Lexington metro area over the next 1-2 hours.
The line is still severe with damaging winds being the main threat.
A few bowing segments and mesovortices within the main line still
will be capable of producing quick spin up tornadoes within the line
itself. Winds out ahead of this line are quite gusty with sustained
30-35 MPH with gusts of 40-45 MPH being possible. With the passage
of the convective line, the severe threat will end. We will be
clearing counties out of the tornado watch as the line heads east.
The Wind Advisory will continue even though we are seeing a little
drop off in the winds behind the line. However, winds will pick
back up as the actual cold front swings through later this morning
and this afternoon.
&&
.Short Term (Today through Thursday)...
Issued at 317 AM EST Wed Jan 30 2013
Surface cold front remains well out to the west of our area this
morning. Ongoing severe convection is being forced along the
pre-frontal trough axis which extended from northern Indiana all
the way down through the northern gulf coast states. Severe QLCS is
in progress across the western portion of our forecast area
(reference above mesoscale discussion for added details). This
feature will continue to surge eastward across the forecast area
during the remainder of the night time hours. It is expected to
reach our eastern counties toward sunrise. Temperatures this
morning continue to warm up in advance of the pre-frontal trough.
Readings across Kentucky are generally in the upper 60s to the lower
70s. Temperatures will remain at current levels until the trough
axis swings through this morning.
Shower and thunderstorms will continue to work east into eastern
Kentucky later this morning while the actual cold front continues
its approach from the west. There are signals in the data that
suggest yet another round of low-topped convection along the actual
cold front later this afternoon and evening. For this reason, we
plan on keeping PoP chances up this afternoon and into this
evening. Temperatures will continue to fall, but the slower
progression of the actual front will keep temperatures from falling
as quickly as previous thought. Temperatures by this evening will
be cooling into the lower 40s across our northwest with mid-upper
40s elsewhere. Much colder air will start to arrive by mid-late
evening with temperatures falling into the upper 20s over the
northwest and lower-mid 30s elsewhere. Some of this colder air may
catch the back edge of the precipitation associated with the front
and may result in a quick transition to snow across our eastern
third. However, it does not look like any accumulations will be
likely with this activity. By Thursday morning, we'll see
temperatures down into the middle 20s.
Gradient winds will continue to be a problem across the region this
morning through this afternoon. Sustained south to southwesterly
winds of 20-25 MPH with gusts of 40-45 MPH will be possible ahead
and just behind the pre-frontal trough axis. For this reason, the
Wind Advisory will remain in effect for the western half of the
forecast area through the late afternoon and into the evening for
the eastern sections.
Quiet and cold conditions are expected for Thursday as we will be in
between weather systems. Highs on Thursday will range from the
upper 20s to around 30 in the north with lower-middle 30s across the
south.
.Long Term (Thursday Night through Tuesday)...
Issued at 240 AM EST Wed Jan 30 2013
Latest deterministic and ensemble solutions continue to show a
decent mid-level vorticity maximum streaking across the forecast
area Thursday night. This feature will bring a period of light snow
to the forecast area with some minor accumulations. At this time,
the most favorable area for accumulations will generally be across
the northern half of Kentucky and all of southern Indiana where the
better forcing is expected to pass through. This feature should be
well to our east by Friday morning with a short period of quiet
weather expected for Friday. Lows Thursday will drop into the teens
in the north with lows around 20 in the south. Have gone and
undercut highs a bit for Friday as the model trends have been going
cooler. Highs will struggle to warm into the lower 20s in the north
with mid-upper 20s across the south. Lows Friday night will drop
back into the upper teens in the north and lower 20s in the south.
Secondary clipper system is poised to affect the region during the
day on Saturday. Best chances of precipitation look to occur during
the day time hours with snow in the north and possibly a mix down
across the south where some warmer air aloft is likely to get pull
up along the south end of the clipper track. This feature will head
on off to the east Saturday night with another period of dry weather
expected for Sunday. Clipper mania will continue into early next
week with another clipper system expected to pass to our north
Monday night and Tuesday. With the further north track,
precipitation with this system may be more rain than snow. But it
will be something to watch in future forecast runs.
Highs on Saturday will warm into the mid-upper 30s with overnight
lows in the 20s. Should see a little moderation in temperatures on
Sunday with highs in the upper 30s to the lower 40s in the north
with mid-upper 40s in the south. Lows Sunday night should drop back
into the upper 20s to around 30 with highs on Monday warming back up
into the upper 40s to around 50. Should see a bit cooler temps on
Tuesday as the aforementioned clipper brings a slightly cooler
airmass to the region. Highs looks to warm into the lower 40s.
&&
.Aviation (12Z TAF Issuance)...
Issued at 617 AM EST Wed Jan 30 2013
Solid line of convection continues to work across east-central
Kentucky this morning. The line has already passed through KSDF and
KBWG, and KLEX will be getting the brunt of the line very shortly.
The line should push east of KLEX by 30/1230Z. Very heavy rainfall,
gusty winds up to 40kts and IFR cigs/vsbys are likely at KLEX over
the next 60-90 minutes.
Light to moderate rain is expected to continue across the region for
the remainder of the morning. Ceilings and visibilities will remain
near MVFR/VFR thresholds this morning and into the afternoon hours.
Latest model data suggests that the actual cold front will approach
the region later this afternoon and another round of low-topped
convection may accompany the front as goes through.
Surface winds behind this morning's convective line will be out of
the west/northwest, but will quickly shift back to the southwest
ahead of the approaching cold front. Winds of 15-25kts with gusts
up to 30kts will be possible until the front passes through this
evening after 31/00Z.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR
INZ076>079-083-084-089>092.
KY...WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR
KYZ023>032-061-062-070>072.
WIND ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
KYZ033>043-045>049-053>057-063>067-073>078-081-082.
Mesoscale........MJ
Short Term.......MJ
Long Term........MJ
Aviation.........MJHazardous weather outlook, Jan 30, 3:31 AM EST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 331 AM EST WED JAN 30 2013 INZ076>079-083-084-089>092-KYZ023>032-061-062-070>072-310845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY- SIMPSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN... FRANKLIN 331 AM EST WED JAN 30 2013 /231 AM CST WED JAN 30 2013/ ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON... ...TORNADO WATCH 12 IN EFFECT UNTIL 5 AM EST /4 AM CST/ EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION EARLY THIS MORNING. THIS WILL BRING A ROUND OF STRONG TO SEVERE THUNDERSTORMS TO THE OUTLOOK AREA. GIVEN THE RATHER STRONG WIND FIELDS...THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. OUTSIDE OF THUNDERSTORMS...THE GRADIENT WIND WILL BE QUITE STRONG. SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE AHEAD AND JUST BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A CLIPPER SYSTEM WILL MOVE THROUGH THE REGION THURSDAY NIGHT AND BRING A ROUND OF LIGHT SNOW TO THE OUTLOOK AREA. AT THIS TIME A LIGHT ACCUMULATION LOOKS LIKELY. A COUPLE OF OTHER CLIPPER SYSTEMS WILL PASS THROUGH THE REGION THIS WEEKEND AND EARLY NEXT WEEK BRINGING SEVERAL ROUNDS OF WINTRY PRECIPITATION TO PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED EARLY THIS MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-310845- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON... DANVILLE...LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 331 AM EST WED JAN 30 2013 /231 AM CST WED JAN 30 2013/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION EARLY THIS MORNING. THIS WILL BRING A ROUND OF STRONG TO SEVERE THUNDERSTORMS TO THE OUTLOOK AREA. GIVEN THE RATHER STRONG WIND FIELDS...THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. OUTSIDE OF THUNDERSTORMS...THE GRADIENT WIND WILL BE QUITE STRONG. SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE AHEAD AND JUST BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A CLIPPER SYSTEM WILL MOVE THROUGH THE REGION THURSDAY NIGHT AND BRING A ROUND OF LIGHT SNOW TO THE OUTLOOK AREA. AT THIS TIME A LIGHT ACCUMULATION LOOKS LIKELY. A COUPLE OF OTHER CLIPPER SYSTEMS WILL PASS THROUGH THE REGION THIS WEEKEND AND EARLY NEXT WEEK BRINGING SEVERAL ROUNDS OF WINTRY PRECIPITATION TO PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED EARLY THIS MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ033-034-038-045-053-063-073-074-310845- HENRY KY-SHELBY KY-SPENCER KY-NELSON KY-LARUE KY-HART KY-ALLEN KY- BARREN KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...TAYLORSVILLE... BARDSTOWN...HODGENVILLE...MUNFORDVILLE...SCOTTSVILLE...GLASGOW 331 AM EST WED JAN 30 2013 /231 AM CST WED JAN 30 2013/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...TORNADO WATCH 12 IN EFFECT UNTIL 5 AM EST /4 AM CST/ EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION EARLY THIS MORNING. THIS WILL BRING A ROUND OF STRONG TO SEVERE THUNDERSTORMS TO THE OUTLOOK AREA. GIVEN THE RATHER STRONG WIND FIELDS...THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. OUTSIDE OF THUNDERSTORMS...THE GRADIENT WIND WILL BE QUITE STRONG. SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE AHEAD AND JUST BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A CLIPPER SYSTEM WILL MOVE THROUGH THE REGION THURSDAY NIGHT AND BRING A ROUND OF LIGHT SNOW TO THE OUTLOOK AREA. AT THIS TIME A LIGHT ACCUMULATION LOOKS LIKELY. A COUPLE OF OTHER CLIPPER SYSTEMS WILL PASS THROUGH THE REGION THIS WEEKEND AND EARLY NEXT WEEK BRINGING SEVERAL ROUNDS OF WINTRY PRECIPITATION TO PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED EARLY THIS MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ
In the hours before
Local storm report, Jan 30, 5:54 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND GST CAMPBELLSVILLE 37.35N 85.35W
01/30/2013 M55 MPH TAYLOR KY MESONET
&&
EVENT NUMBER LMK1300022
RLLocal storm report, Jan 30, 5:55 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TSTM WND GST LEBANON 37.57N 85.25W
01/30/2013 M55 MPH MARION KY MESONET
&&
EVENT NUMBER LMK1300023
RLLocal storm report, Jan 30, 6:01 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG CAVE CITY 37.14N 85.96W
01/30/2013 BARREN KY LAW ENFORCEMENT
SHED BLOWN ONTO HWY 90
&&
EVENT NUMBER LMK1300024
RLLocal storm report, Jan 30, 6:09 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG 4 S VALLEY STATION 38.05N 85.87W
01/30/2013 JEFFERSON KY BROADCAST MEDIA
TREES BLOCKING PENDLETON ROAD
&&
EVENT NUMBER LMK1300025
RLLocal storm report, Jan 30, 6:13 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM TSTM WND DMG 3 ENE NEW MARKET 37.52N 85.26W
01/30/2013 MARION KY LAW ENFORCEMENT
*** 1 INJ *** MOBILE HOME DAMAGE WITH AT LEAST ONE
INJURY REPORTED ALSO NUMEROUS POWER LINES DOWN.
&&
EVENT NUMBER LMK1300026
RLLocal storm report, Jan 30, 6:16 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 AM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
01/30/2013 TAYLOR KY LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE COUNTY.
&&
EVENT NUMBER LMK1300027
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:26 AM EST | Special Weather Statement | LMK | Hancock | 89 min |
| Jan 30, 1:53 AM EST | Severe Thunderstorm Warning | LMK | Hancock | 27 min |
| Jan 30, 1:57 AM EST | Special Weather Statement | LMK | Butler, Logan, Ohio | 58 min |
| Jan 30, 2:12 AM EST | Severe Thunderstorm Warning | LMK | Hancock, Meade | 48 min |
| Jan 30, 2:30 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 30 min |
| Jan 30, 2:58 AM EST | Severe Thunderstorm Warning | LMK | Meade | 47 min |
| Jan 30, 3:01 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade, Ohio | 44 min |
| Jan 30, 3:02 AM EST | Tornado Warning | LMK | Butler, Logan | 28 min |
| Jan 30, 3:08 AM EST | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 27 min |
| Jan 30, 3:19 AM EST | Tornado Warning | LMK | Breckinridge, Meade | 21 min |
| Jan 30, 3:25 AM EST | Tornado Warning | LMK | Butler, Grayson, Ohio | 30 min |
| Jan 30, 3:32 AM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Simpson, Warren | 43 min |
| Jan 30, 3:35 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 60 min |
| Jan 30, 3:46 AM EST | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 49 min |
| Jan 30, 4:09 AM EST | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 21 min |
| Jan 30, 4:19 AM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 2 more | 46 min |
| Jan 30, 4:20 AM EST | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| Jan 30, 4:23 AM EST | Tornado Warning | LMK | Bullitt, Jefferson | 32 min |
| Jan 30, 4:26 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson, Shelby, Spencer | 44 min |
| Jan 30, 4:31 AM EST | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 39 min |
| Jan 30, 4:38 AM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Warren | 32 min |
| Jan 30, 4:48 AM EST | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue, Nelson | 32 min |
| Jan 30, 4:54 AM EST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart | 31 min |
| Jan 30, 5:05 AM EST | Tornado Warning | LMK | Henry | 20 min |
| Jan 30, 5:06 AM EST | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Hart, Metcalfe and 2 more | 39 min |
| Jan 30, 5:09 AM EST | Severe Thunderstorm Warning | LMK | Franklin, Shelby | 31 min |
| Jan 30, 5:11 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Nelson, Shelby, Spencer | 49 min |
| Jan 30, 5:11 AM EST | Tornado Warning | LMK | Adair, Cumberland, Metcalfe | 29 min |
| Jan 30, 5:14 AM EST | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Mercer, Nelson, Taylor and 1 more | 51 min |
| Jan 30, 5:30 AM EST | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Russell and 1 more | 40 min |
| Jan 30, 5:41 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 29 min |
| Jan 30, 5:53 AM EST | Tornado Warning | LMK | Adair, Casey, Russell | 32 min |
| Jan 30, 5:56 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Harrison, Jessamine, Mercer and 2 more | 39 min |
| Jan 30, 5:57 AM EST | Tornado Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion | 33 min |
| Jan 30, 6:07 AM EST | Severe Thunderstorm Warning | LMK | Casey, Garrard, Lincoln | 28 min |
| Jan 30, 6:30 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Madison and 1 more | 40 min |
| Jan 30, 6:37 AM EST | Severe Thunderstorm Warning | LMK | Garrard, Madison | 28 min |
| Jan 30, 6:40 AM EST | Tornado Warning | LMK | Bourbon, Clark | 20 min |
Nearby
Tornado Warnings in Kentucky, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.